# SDR 96ZZZX251

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33BV
- Make and model: Beech F33A
- Aircraft serial: CE840
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Condition: Elongated Hole
- Location: Lt Mlg Uplock
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN THE GEAR WAS SWUNG ON JACKS DURING ANNUAL INSPECTION, THE LT MAIN WOULD NOT EXTEND.  WHEN THE GEAR WOULD NOT EXTEND, THE LT LANDING GEAR ACTUATING ROD BUCKLED IN COMPRESSION IN THE TUBULAR SECTION, BENDING AT 2 PLACES ABOUT EQUIDISTANT FROM THE CENTER.  THE RT MAIN AND NOSE GEAR EXTENDED NORMALLY.  THE PROBLEM WAS THE LT UPLOCK BRACKET TIP HAD JAMMED INTO THE KNEE JOINT, PREVENTING GEAR FROM COMING DOWN.  ON REMOVAL, UPLOCK BRACKET OBSERVED TO HAVE AN ELONGATED HINGE BOLT HOLE WHICH HAD ALLOWED TIP TO MOVE FORWARD (TOWARD THE FRONT OF AIRPLANE) INTO THE KNEE JOINT INSTEAD OF LINING UP WITH ITS ROLLER.  TT, 3,500 HOURS.
